The Annals of Statistics
- Ann. Statist.
- Volume 4, Number 6 (1976), 1219-1235.
Continuous Time Control of Markov Processes on an Arbitrary State Space: Discounted Rewards
The paper deals with continuous time Markov decision processes on a fairly general state space. The rewards are continuously discounted at rate $\alpha > 0$. A set of conditions is shown to be necessary and sufficient for a policy to be optimal. For the special case of time independent reward function and under the assumption that the action space is finite a policy improvement algorithm is proposed and its convergence to an optimal policy is proved.
Ann. Statist., Volume 4, Number 6 (1976), 1219-1235.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Doshi, Bharat T. Continuous Time Control of Markov Processes on an Arbitrary State Space: Discounted Rewards. Ann. Statist. 4 (1976), no. 6, 1219--1235. doi:10.1214/aos/1176343653. https://projecteuclid.org/euclid.aos/1176343653